MathSciNet Relay Station
MathSciNet bibliographic data
MR294627 30A52
Kusunoki, Yukio On some boundary properties of harmonic Dirichlet functions. Proc. Japan Acad. 46 (1970), 277–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement